RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 233, Number 6, Pages 1056–1059 (Mi dan40439)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Solution of a basic problem on compactifications of Wallman type

V. M. Ul'yanov

Novomoskovsk's Institute (subdivision) of the Mendeleyev Russian Chemical-Technological University

Full text: PDF file (598 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 25.01.1977

Citation: V. M. Ul'yanov, “Solution of a basic problem on compactifications of Wallman type”, Dokl. Akad. Nauk SSSR, 233:6 (1977), 1056–1059

Citation in format AMSBIB
\Bibitem{Uly77}
\by V.~M.~Ul'yanov
\paper Solution of a basic problem on compactifications of Wallman type
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 233
\issue 6
\pages 1056--1059
\mathnet{http://mi.mathnet.ru/dan40439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0482670}
\zmath{https://zbmath.org/?q=an:0371.54048}


Linking options:
  • http://mi.mathnet.ru/eng/dan40439
  • http://mi.mathnet.ru/eng/dan/v233/i6/p1056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    2. P. K. Osmatesku, “Faithful and correct $T_1$-compactifications”, Russian Math. Surveys, 34:6 (1979), 204–210  mathnet  crossref  mathscinet  zmath
    3. V. V. Fedorchuk, “The method of scannable spectra and fully closed maps in general topology”, Russian Math. Surveys, 35:3 (1980), 131–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
    5. V. M. Ulyanov, “Sheaves and $\mathfrak{Ta}$-bicompactifications of mappings”, Sib. elektron. matem. izv., 4 (2007), 504–546  mathnet  mathscinet  zmath
    6. L. I. Calmuţchi, M. M. Choban, “On Wallman compactifications of $T_0$-spaces and related questions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 2, 102–111  mathnet  mathscinet  zmath
    7. Mitrofan M. Choban, Laurenţiu I. Calmuţchi, “Functional compactifications of $T_0$-spaces and bitopological structures”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 53–60  mathnet
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019